PhysiciansCare® Non-Aspirin Acetaminophen Pain Reliever Medication
By ACME United
Product images shown are for illustration purposes only. Actual product may vary.
PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication is comparable to Tylenol Extra Strength. These coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets.
- Pain reliever and fever reducer
- Does not contain aspirin
- Item 40800: 125 packets of 2 tablets
- Item 90016: 50 packets of 2 tablets
- Active Ingredient: Acetaminophen 500 mg
Get FREE ground shipping on all orders $175+*. Pay $10.50 for ground shipping on orders under $175.
Enter your shipping zip code below to see your estimated ground delivery date:
Need it sooner? See expedited shipping options.
Expedited shipping options and pricing are available at checkout. See shipping details.
If you are a dealer or reseller, are using collect billing, or you live outside of the contiguous United States, you do not qualify for free shipping on orders over $175, and different shipping costs apply. Contact Customer Care for details.
PhysiciansCare® Aspirin Pain Reliever Medication
PhysiciansCare® Ibuprofen Pain Reliever Medication
First Aid Only® PhysiciansCare® Non-drowsy Sinus Decongestant Medication, 50 Doses, 10mg
PhysiciansCare® Antacid Heartburn Medication
First Aid Only® PhysiciansCare® Allergy Antihistamine Medication, 50 Doses, 25mg
Diamode Anti-Diarrheal Medication, 24/box
Conterra MedPro™ Medications Kit, Black with Reflective Yellow Strips, Case Only
Baxter Premixed Medication IV in VIAFLEX Bags with Lidocaine HCL in 5% Dextrose
Baxter Premixed Medication IVs in VIAFLEX Bag with Dopamine HCL in 5% Dextrose